Vol. 8, No. 3, 1958

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A set function defined for convex plane domaines

Michael Israel Aissen

Vol. 8 (1958), No. 3, 383–399
Mathematical Subject Classification
Primary: 52.40
Secondary: 28.00
Milestones
Received: 3 September 1956
Published: 1 September 1958
Authors
Michael Israel Aissen